# SDR SIMA201013201

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 28,080 hours, 23,841 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3941 DURING THE LANDING ROLL THE CREW REPORTED, RECEIVED AN `INBOARD BRAKE INOPERABLE` MESSAGE ON EICAS.  THE CREW FELT BRAKES FAIL AFTER SEVERAL SECONDS.  THE MESSAGE WENT AWAY AND NORMAL BRAKING RETURNED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT PER EMB 145 FIM 32-41-00-810-802-A.  FOUND INBOARD FAIL MESSAGE ON THE CENTRAL MAINTENANCE COMPUTER.  COMPLIED WITH THE FAULT ISOLATION MANUAL 32-41-00-810-801-A.  FOUND AN ELECTRICAL CONNECTOR LOOSE.  CLEANED AND RE-SECURED CONNECTOR.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
